MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX DRUG-ELUTING PERIPHERAL STENT; NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX DRUG-ELUTING PERIPHERAL STENT; NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38481
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The shaft was kinked and they were not able to advance a.018 wire to exit the tip.They had to use another g38481 to finish the procedure.If contralateral, was the bifurcation angle steep? did not get into the patient, tried to load the.018¿ wire through the zilver ptx 6 mm x 100 mm outside of body wouldn't advance, there was a kink in shaft the drs.Tried to straighten it out with forceps.What was the access site chosen? common femoral.Details of the access sheath used (name, fr size, length)? raabe 6 fr x 55 cm.What approach was used to access the target site? contralateral, no.What was the target location for the stent? sfa, stent did not enter vascular.What artery was the stent placed in? proximal sfa to proximal popliteal.Another zilver ptx 6 mm x 100 mm was placed not the kinked shaft one.It was also from the same lot number.What disease pathology was being treated? mixed plaque.Did the stent delivery system cross the target location? no, used another zilver ptx stent- 6 mm x 100 mm that crossed using the same.018¿ wire what was the access site chosen? common femoral had no baring on the wire initialing not passing through the wire lumen of stent.Was the patient's anatomy difficult or altered? previous bypass, tortuous, calcified, altered, other (if other, please specify) no, some calcium, still had no baring with kink in wire lumen.Were any other defects (other than the complaint issue) observed on the delivery system prior to return? no.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions e1/f5 - phone number: (b)(6).

Brand Name
ZILVER PTX DRUG-ELUTING PERIPHERAL STENT
Common Device Name
NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24774894
Report Number3001845648-2026-00118
Device Sequence Number20349965
Product Code NIU
UDI-Device Identifier10827002384818
UDI-Public(01)10827002384818(17)271125(10)C2384265
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P100022/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG38481
Device Catalogue NumberZISV6-35-125-6-100-PTX
Device Lot NumberC2384265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/09/2026
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown